# SDR AU001161

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13388
- Condition: Deteriorated
- Location: Engine
- Part time: 1,158 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE OIL FILTER CONVERTER PLATE GASKET DETERIORATED AND EXTRUDED. ENGINE OIL LEAKING. FOUND DURING INSPECTION IAW AD/LYC/105.
